Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Chronic fever, chills, cough with light green phlegm. Taking vibramycin. Causes for symptoms?

Dear Doctor I have fever since 3 days. Remains between 99-101 C. Feels chills initially but not now. I have taken vibramycin and amoxil but still fever comes. I have some cough with mild sputum in light green color. Is this malaria , gastroenteritis , typhoid or viral bronchitis? You reply would really help me. Thanks
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your symptoms that you have mentioned lead to a diagnosis of viral with a superimposed bacterial picture, because you have taken antibiotics with some improvement. the other reason could be the antibiotics that you have taken you could have become resistant to them hence they are not clearing the infection you have
i would do a blood test to rule out and confirm whether viral or bacterial
it cant be malaria as you dont have joint pains with vomiting and diarrhoea and you have to travel to an endemic area of malaria to get it.
it cant be typhoid as you get bloody diarrhoea with fatigue.
it cant be gastroenteritis as you will be vomiting and have diarrhoea with dehydration.
it cant be viral bronchitis because this infection is way down in your lungs while yours is just in upper throat.
would suggest get your throat checked and chest checked by the doctor and prescribe the medications accordingly.
get well soon and takecare.
Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor